• question-icon

    Suggest treatment for a lump in the right leg and sensitivity to touch

default
Posted on Fri, 14 Jul 2017 in Lump
Question: This morning noticed a lump in lower area of right leg. Went on with the days activities.
This evening it is a 2 inch swollen area, with sensitivity when touched.
I take Eliquis, since my stroke in 2014. Since then, I've had an ablation Oct. 2016, which lowered my afib to zero. Only other medication taken now is Diltiazem (Cardizem)

doctor
Answered by Dr. Bhagyesh V. Patel 1 hour later
Brief Answer:
Possibility of hematoma or other soft tissue lesion , need further details

Detailed Answer:
Hello dear
Thanks for using HealthcareMagic.com
I have evaluated your query thoroughly .

* Explained lump has many possibilities as developing hematoma , sebaceous
cyst or other soft tissue lesion .

Kindly provide me some more details so that I can answer your query completely .

1. Lump - shape , consistency ( soft or hard ) , mobility , total time since
noticed and progress in size since then , pain intensity , severity ,
type , overlying skin changes ( color , temperature )
2. Any other noticeable changes in nearby areas of leg , foot
3. Walking has any problem , toe movements
4. Any other similar lump any where
5. Past history of any such lump before or after starting of blood thinner tablet
6. Any recent history of trauma or more compression effect over that part

Awaiting for your response .
Regards .

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Bhagyesh V. Patel

General Surgeon

Practicing since :1999

Answered : 15648 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Cardizem

doctor1 MD

I had triple bypass surgrey in Oct 2008. Am extremely exhausted and tired. Very frustrated....this are the drugs I am taking. Had doctors...

doctor1 MD

Hi, just having probs with blood pressure, it was low, so the drs took me off Cardizem CD and put me on fludrocortisone, up to 0.3mg daily. Was...

doctor1 MD

Hi, just having probs with blood pressure, it was low, so the drs took me off Cardizem CD and put me on fludrocortisone, up to 0.3mg daily. Was...

doctor1 MD

I have been on 1000 tikosyn for a year or longer. My dr added cardizem 5 Wks ago. Last wk he added amlodipline besylate 10 . The last few days I...

doctor1 MD

my latest blood pressure is 124 over 66 and pluse 101

I had a triple bypass in March 2010 my breathing is a bit difficult as i have asthma but I...

doctor1 MD

I was getting pre surgery testing and was told by my doctor that my EKG was abnormal on (July12) so they had me come in again the next day to the...

Get personalised answers from verified doctor in minutes across 80+ specialties

194 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Bhagyesh V. Patel
  • Q - What causes pain and pressure in the rectum?

  • Q - What causes constant urge to urinate?

  • Q - Suggest treatment for IBS

  • Q - Suggest treatment for fever, headaches and shortness of breath

  • Q - Suggest treatment for left sided abdominal pain

  • Q - What causes burning sensation in the penis?

  • Q - What causes burning sensation in the throat?

  • Q - What causes urinary hesitancy in public toilets?

  • Q - What causes numbness in both hands?

  • Q - Suggest treatment for loose stools

backtotop2